MathSciNet Relay Station
MathSciNet bibliographic data
MR652511 81C05 (35Q20)
Ginibre, J.; Velo, G. Sur une équation de Schrödinger non linéaire avec interaction non locale. (French) [A nonlinear Schrödinger equation with nonlocal interaction] Nonlinear partial differential equations and their applications. Collège de France Seminar, Vol. II (Paris, 1979/1980), pp. 155–199, 391–392, Res. Notes in Math., 60, Pitman, Boston, Mass.-London, 1982.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement